# SDR DALA2018100205824

- Difficulty date: September 27, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 71,099 hours, 22,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5646, L/P 0760991) CORROSION MAIN CABIN CREASE BEAM ANGLE FROM 1020-1040 LT SIDE. CUT OUT DAMAGED SECTION DIM 29.4 IAW SRM 53-00-13 REP 2, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 51-40-02 AND 53-00-13 REP 2.
